# SDR UIEA2021090701984

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Relay
- Part number: 106144521
- Part serial: CL50118
- Condition: Faulted
- Location: Cooling Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING OVHT LIGHT ON AUTO W/ FWD EQ SUP FAN 1 MSG. EQUIP COOLING STANDBY OPERATES NORMAL( ITEM PLACED ON MDDR 153052 PER MEL 1-58-01-01, CAT C, DUE DATE 15 SEP 21. EQUIP COOLING SET TO STBY MODE.  /  CVG MX, 09SEP, LP 1430476, ITEM M4: REMOVED AND REPLACED RELAY K343 IAW FIM 21-58 FT 991 STEP 25. AND SWPM 20-81-22. OPS CHECK PERFORMED IAW AMM 21-58-00, OPS TEST OKAY. THIS CLEARS DMI # 153052. TIME/INIT: BM @ 1605Z )
